# SDR UPS01835751

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN TRACK B ST 1450 TO 1470 CORRODED. CUT SEAT 1430 TO 1470 IAW DC8 EO 5320-8309 AND REPAIR IAW WITH SAME
